14 publications found

Y. Villanueva, J. Llibre, R. Euzébio.   NEW 2022-09-04
Limit cycles of generic piecewise center-type vector fields in R^3 separated by either one plane or by two parallel planes.
Bull. Sci. Math., 179, 103173:1-14. 2022. [DOI]
PreprintAbstract

H. He, J. Llibre, D. Xiao.   NEW 2022-09-04
Hamiltonian polynomial differential systems with global centers in R^2.
Scientia Sinica Mathematica, 52(6), 617-628. 2022. [DOI]
PreprintAbstract

A. Gasull, F. Luca, J. L. Varona.   NEW 2022-08-31
Three essays on Machin’s type formulas.
Preprint. August, 2022.
PreprintAbstract

T. Chen, J. Llibre.   NEW 2022-08-31
Nilpotent Bi-centers in continuous piecewise $Z_2$-equivariant cubic polynomial Hamiltonian vector field: cusp-cusp type.
Preprint. August, 2022.
Abstract

I. Benabdallah, R. Benterki, J. Llibre.   NEW 2022-07-25
Limit cycles of discontinuous piecewise differential systems separated by a straight line and formed by cubic reversible isochronous centers having rational first integrals.
Preprint. July, 2022.
Abstract

J. Llibre, C. Valls.   NEW 2022-07-25
Darboux theory of integrability in $T^n$.
Preprint. July, 2022.
Abstract

C. Cufí-Cabré, J. Llibre.   NEW 2022-07-25
Limit cycles of linear vector fields on ${{S}^2}^m \times R^ n$.
Preprint. July, 2022.
Abstract

I. A. García, J. Llibre.   NEW 2022-06-29
Polynomial Liénard systems with a nilpotent global center.
Preprint. June, 2022.
Abstract

J. Ginoux, J. Llibre.   NEW 2022-06-28
A family of periodic orbits for the extended Hamiltonian system of the Van der Pol oscillator.
Preprint. June, 2022.
Abstract

J. Llibre, T. Salhi.   NEW 2022-06-15
On the limit cycles of the piecewise differential systems formed by a linear focus or center and quadratic weak focus or center.
Chaos Solitons Fractals, 160, 112256. 2022. [DOI]
PreprintAbstract

J. Llibre, C. Valls.   NEW 2022-06-15
Limit cycles of piecewise differential systems with linear Hamiltonian saddles and linear centres.
Dyn. Syst., 37(2), 262-279. 2022. [DOI]
PreprintAbstract

B. Ghermoul, J. Llibre, T. Salhi.   NEW 2022-06-15
Limit cycles of continuous piecewise differential systems formed by linear and quadratic isochronous centers iI.
Internat. J. Bifur. Chaos Appl. Sci. Engrg., 32(6), 2250091 (33 pages). 2022. [DOI]
PreprintAbstract

J. Giné, M. Grau, J. Llibre.   NEW 2022-06-10
Criteria on the existence of limit cycles in planar polynomial differential systems.
Preprint. June, 2022.
Abstract

J. Jimenez, J. Llibre, C. Valls.   NEW 2022-06-03
Limit cycles for discontinuous piecewise differential systems in $R^3$ separated by a paraboloid.
Preprint. June, 2022.
Abstract